# SDR CALA0300354

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED AT STA 1006.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03, FIGURE 201.
